Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 1, NWS Milwaukee, WI

April 29, 2013Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 29, 2013, 12:19 PM CDT for Lafayette County, Wisconsin. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2013, 12:19 PM CDT (17:19 UTC)
Expired
Apr 29, 2013, 1:15 PM CDT
In force
56 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 12:33 PM CDTHAIL 0.25Cuba City, WI
Apr 29, 12:37 PM CDTHAIL 0.25Benton, WIPEA SIZE HAIL COVERING GROUND
Apr 29, 12:47 PM CDTHAIL 0.25Shullsburg, WICOVERING GROUND WITH HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WUUS53 KMKX 291719
SVRMKX
WIC065-291815-
/O.NEW.KMKX.SV.W.0001.130429T1719Z-130429T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1219 PM CDT MON APR 29 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 115 PM CDT

* AT 1212 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
  NORTHWEST OF MENOMINEE...AND MOVING EAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BENTON AROUND 1235 PM CDT.
  SHULLSBURG AROUND 1245 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NEW
DIGGINGS...LEAD MINE...GRATIOT AND SOUTH WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4266 9043 4265 8984 4250 8984 4251 9043
TIME...MOT...LOC 1718Z 272DEG 33KT 4255 9057

HAIL...1.25IN
WIND...<50MPH

$$

CRAVEN
5 follow-up statements
270 
WWUS53 KMKX 291730
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1230 PM CDT MON APR 29 2013

WIC065-291815-
/O.CON.KMKX.SV.W.0001.000000T0000Z-130429T1815Z/
LAFAYETTE WI-
1230 PM CDT MON APR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LAFAYETTE COUNTY UNTIL 115 PM CDT...

AT 1222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAZEL
GREEN...AND MOVING EAST AT 40 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BENTON AROUND 1235 PM CDT.
  SHULLSBURG AROUND 1245 PM CDT.

ONE INCH HAIL WAS REPORTED WITH THIS STORM IN DUBUQUE AT 1211 PM. 

OTHER LOCATIONS IN THE WARNING INCLUDE NEW DIGGINGS...LEAD MINE...
GRATIOT AND SOUTH WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4266 9043 4265 8984 4250 8984 4251 9043
TIME...MOT...LOC 1728Z 272DEG 33KT 4254 9045

HAIL...1.50IN
WIND...<50MPH

$$

CRAVEN
317 
WWUS53 KMKX 291742
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1242 PM CDT MON APR 29 2013

WIC065-291815-
/O.CON.KMKX.SV.W.0001.000000T0000Z-130429T1815Z/
LAFAYETTE WI-
1242 PM CDT MON APR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LAFAYETTE COUNTY UNTIL 115 PM CDT...

AT 1232 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BENTON...AND
MOVING EAST AT 40 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. 1 INCH HAIL WAS REPORTED IN HAZEL 
GREEN IN EXTREME SOUTHEAST GRANT COUNTY AT 1229 PM WITH THIS STORM. 

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
LAFAYETTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS GRATIOT AND
SOUTH WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4251 9041 4262 9041 4260 8984 4250 8984
TIME...MOT...LOC 1741Z 274DEG 35KT 4253 9026

HAIL...1.25IN
WIND...<50MPH

$$

CRAVEN
809 
WWUS53 KMKX 291753
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1253 PM CDT MON APR 29 2013

WIC065-291815-
/O.CON.KMKX.SV.W.0001.000000T0000Z-130429T1815Z/
LAFAYETTE WI-
1253 PM CDT MON APR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAFAYETTE COUNTY UNTIL 115 PM CDT...

AT 1242 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHULLSBURG...
AND MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. PEA SIZED HAIL WAS REPORTED TO BE COVERING 
GROUND AT BENTON AND SHULLSBURG FROM THIS STORM. 

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LAFAYETTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS
GRATIOT AND SOUTH WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4251 9027 4259 9023 4257 8984 4250 8984
TIME...MOT...LOC 1752Z 275DEG 37KT 4252 9010

HAIL...1.00IN
WIND...<50MPH

$$

CRAVEN
186 
WWUS53 KMKX 291802
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
102 PM CDT MON APR 29 2013

WIC065-291815-
/O.CON.KMKX.SV.W.0001.000000T0000Z-130429T1815Z/
LAFAYETTE WI-
102 PM CDT MON APR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAFAYETTE COUNTY UNTIL 115 PM CDT...

AT 1256 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR APPLE
RIVER...AND MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
SOUTH WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4251 9027 4259 9023 4257 8984 4250 8984
TIME...MOT...LOC 1802Z 275DEG 37KT 4251 8997

HAIL...1.00IN
WIND...<50MPH

$$
558 
WWUS53 KMKX 291813
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
113 PM CDT MON APR 29 2013

WIC065-291823-
/O.EXP.KMKX.SV.W.0001.000000T0000Z-130429T1815Z/
LAFAYETTE WI-
113 PM CDT MON APR 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
WILL EXPIRE AT 115 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4251 9027 4259 9023 4257 8984 4250 8984
TIME...MOT...LOC 1813Z 275DEG 37KT 4250 8982

$$

CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:42 AM CDT, 8 hours 37 minutes earlier.

Area forecast discussion, Apr 29, 3:42 AM CDT, 8 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT MON APR 29 2013

.SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

AN ELONGATED MID LEVEL SHORT WAVE TROF STRETCHING FROM WESTERN LAKE
SUPERIOR BACK WEST INTO WYOMING/COLORADO IS COMPRISED OF AT LEAST
TWO DISTINCT SHORT WAVE CIRCULATIONS.  ONE CIRCULATION IS OVER NE
SOUTH DAKOTA...THE OTHER OVER WYOMING.  ALL OF THIS IS OUT AHEAD OF
A MAJOR...PATTERN CHANGING TROF NOW DIGGING INTO THE PACIFIC
NORTHWEST...BUT MORE ON THAT BELOW.  A BAND OF SHOWERS AND ISOLATED
THUNDERSTORMS FROM WAUSAU BACK INTO NORTH CENTRAL IOWA IS IN THE
VCNTY OF THE 850MB THERMAL RIDGE AND SFC COLD FRONT. THAT COLD FRONT
WILL BE GOING THROUGH A WEAKENING PHASE THIS MORNING. THE GENERAL
CONSENSUS OF THE SHORT RANGE MODELS IS TO KEEP MOST OF THE PRECIP
OVER THE NORTHERN/WRN FORECAST AREA THROUGH THE MORNING. THE HRRR
SUGGESTS IT WILL ALL STAY NORTH...BUT IT ALSO DOESN/T RECOGNIZE SOME
STRONGER CONVECTION CURRENTLY OVER NRN IOWA. GIVEN THE TRACK OF THAT
FIRST SHORT WAVE CIRCULATION...IT WILL MAINLY IMPACT OR NRN TIER OF
COUNTIES THIS MORNING INTO THE AFTERNOON. ALSO...THE MODELS...
ESPECIALLY THE GFS...ARE EXAGGERATING THE AMOUNT OF LOW LEVEL
MOISTURE...SHOWING DEWPOINTS ABOUT 5 TO 10 DEGREES HIGHER THAN
REALITY.  PRECIPITABLE WATER VALUES ARE ABOUT .25 TO .4 INCHES TOO
HIGH AS WELL.  WILL THEREFORE DO SOME TRIMMING OF POPS TODAY...
MAINLY ACROSS THE SOUTH/EAST.

LATER THIS AFTERNOON AND EVENING...WE START TO SEE THE INFLUENCE OF
THE SECOND SHORT WAVE THAT WAS OVER WYOMING EARLY THIS MORNING. THIS
WILL BE ARRIVING SHORTLY AFTER/AROUND PEAK HEATING. THE 850MB LOW
LEVEL JET WILL INCREASE TO AROUND 30KTS WITH THE NOSE...OR SPEED
CONVERGENT REGION...PUSHING INTO SOUTHERN WISCONSIN THIS EVENING.
DEEP SHEAR VALUES ARE PUSHING 40KTS.  WE COULD SEE CAPE VALUES REACH
750-1000J/KG WITH THE CAP BREAKING DOWN AS THE HIGHER LOW LEVEL
RH MOVING IN. SPC HAS A GOOD PART OF SOUTH CENTRAL WI IN A SLIGHT
RISK FOR SEVERE FOR MAINLY HAIL/WIND. IF STORMS DO GET GOING...CAN/T
ARGUE WITH THE HIGHLIGHTED AREA.  A LOT WILL DEPEND ON THE EVENTUAL
LOW LEVEL MOISTURE FIELD.

TUESDAY AND TUESDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

ANY OVERNIGHT CONVECTION WILL BE EXITING SOUTHEAST WI EARLY TUE
MORNING WITH THE EXITING NOSE OF THE LOW LEVEL JET /LLJ/...SO LEFT A
CHANCE IN THE FAR EAST TO ACCOUNT FOR THIS. THEN IT LOOKS LIKE THERE
WILL BE A DECENT BREAK IN PRECIP TUE MORNING AS A SURGE OF WARM AIR
SPREADS INTO SOUTHERN WI. THIS WILL CAP ANY CONVECTIVE DEVELOPMENT
IN SOUTHEAST WI FOR THE AFTERNOON.

THEN INCREASING UPPER DIVERGENCE OVER CENTRAL/SOUTHERN WI WITH A
STRENGTHENING UPPER LEVEL JET OVER MN...COINCIDENT WITH A STRONG
925/850MB FRONT...SURFACE CONVERGENCE WITH A LOW PRESSURE
TROUGH...AND A SHORTWAVE EJECTING OUT AHEAD OF THE MAIN 500MB TROUGH
COULD HELP TRIGGER CONVECTION IN SOUTH CENTRAL WI DURING THE
AFTERNOON. THE NAM SHOWS THIS SCENARIO WITH ITS HIGHER
RESOLUTION...THEN PROPAGATES THE CONVECTION SOUTHEAST TUE EVENING.
OTHER MODELS DO NOT MOVE ANY PRECIP INTO SOUTHEAST WI. THE 850MB LLJ
WILL BE AMPLIFYING EARLY TUE EVENING AS WELL...WHICH ALSO SUPPORTS
CONVECTION.

SPC EXPANDED THE SLIGHT RISK FOR SEVERE WEATHER FURTHER INTO SOUTH
CENTRAL WI AND JUST BARELY INCLUDES MADISON. THE MAIN THREAT FOR
SEVERE WILL BE ISOLATED LARGE HAIL GIVEN CAPE AROUND 1000 J/KG OR
BETTER. OVERALL SHEAR APPEARS WEAK...UNLESS CONVECTION CAN BEGIN OUT
AHEAD OF THE FRONT WHERE WINDS WILL BE MORE SOUTH THAN SOUTHWEST FOR
A TIME. AGAIN...MODELS SEEM OVERDONE WITH DEWPOINTS...BUT THEY
SHOULD CREEP INTO THE UPPER 50S RIGHT AHEAD OF THE FRONT BY TUE
AFTERNOON. MAX TEMPS EXPECTED AROUND 80 WITH BREEZY SOUTH TO
SOUTHWEST WINDS.

.LONG TERM...

WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

MODELS CONTINUE THEIR TREND TO SLOW DOWN THE EASTWARD FRONTAL
PROGRESSION...WITH THE EXCEPTION OF THE NAM. IGNORED THE NAM FOR
WINDS AND TOOK A BLEND OF THE GFS AND ECMWF. TRENDED TEMPS TOWARD
THE WARM ECMWF AND GFS VALUES...BUT DID NOT GO QUITE AS HIGH.
SETTLED FOR HIGHS IN THE LOWER/MID 70S FOR THE EAST HALF OF THE MKX
FORECAST AREA...WITH AROUND 60 EXPECTED TOWARD THE DELLS.

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE DUE TO THE CLOSE
PROXIMITY OF THE STRONG FRONT/SURFACE TROUGH. CANNOT RULE OUT
ISOLATED STORMS OUT AHEAD OF THE FRONT...BUT WITHOUT A REAL
TRIGGER...THE MAIN CHANCE FOR PRECIP WILL BE POST FRONTAL TOWARD
WESTERN WI. SOUTHEAST WI WILL CONTINUE TO HAVE THE LOWEST CHANCE FOR
SEEING ANY PRECIP.

THE FRONT WILL VERY SLOWLY MOVE INTO EASTERN WI WED NIGHT AND THU
AND THEN STALL RIGHT THERE THU NIGHT. RAIN SHOWERS ARE BECOMING MORE
LIKELY AND AGREED UPON BY ALL THE MODELS...SO INCREASED POPS
ESPECIALLY IN THE WESTERN FORECAST AREA.

FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE LOW.

NEXT WEEKEND WILL BE A STARK CONTRAST TO THIS PAST WEEKEND IN TERMS
OF THE WEATHER. A 500MB LOW WILL CLOSE OFF OVER IOWA/MISSOURI
THU NIGHT AND PARK THERE UNTIL AT LEAST SATURDAY. THEN THE ECMWF
LIFTS THE CLOSED UPPER LOW NORTHWEST OVER THE WEEKEND UNTIL IT
GETS ABSORBED INTO ANOTHER UPPER TROUGH...WHILE THE GFS KEEPS IT
SITTING OVER THE CENTER OF THE COUNTRY.

MODELS ARE NOTORIOUSLY BAD AT HANDLING THE FORECAST POSITIONS OF
CUTOFF LOWS AND SUBSEQUENT WEATHER/TEMPERATURES...AND THIS CASE
IS NO EXCEPTION. NONETHELESS...IT WILL BE CLOUDY AND COOL WITH
PERIODS OF LIGHT RAIN SHOWERS IN SOUTHERN WI DURING THIS PERIOD.

&&

.AVIATION/12Z TAFS/...

SOME MORNING MVFR FOG IN THE SOUTHEAST WILL ERODE QUICKLY WITH
INCREASING SOUTHERLY FLOW EARLY THIS MORNING. OTHERWISE...LOOK FOR
VFR CONDITIONS THROUGH THE PERIOD. WE DO HAVE A CHANCE FOR
THUNDERSTORMS AT KMSN AFTER ABOUT 15Z. TIMING IS DIFFICULT...BUT
BEST CHANCE WOULD BE LATE MORNING...THEN AGAIN LATER THIS AFTERNOON
INTO THE EVENING. THE RAIN/STORMS WILL LIKELY HOLD OFF IN THE
SOUTHEAST UNTIL LATE AFTERNOON AND EVENING.

&&

.MARINE...

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS TUESDAY
DUE TO A TIGHT PRESSURE GRADIENT DEVELOPING AHEAD OF AN ADVANCING
LOW PRESSURE SYSTEM.

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS AGAIN
LATER WED NIGHT THROUGH FRIDAY AS BRISK NORTH WINDS DEVELOP BEHIND
THE DEPARTING LOW PRESSURE SYSTEM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
TUESDAY THROUGH SUNDAY...MRC
Hazardous weather outlook, Apr 29, 11:47 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 AM CDT MON APR 29 2013

WIZ046-047-051-052-056>060-062>072-301700-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1147 AM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AS A COLD FRONT DRIFTS
INTO THE AREA. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS SOUTHWEST
OF A HIGHLAND...MINERAL POINT...DARLINGTON LINE FOR LATER THIS
AFTERNOON AND EVENING. LARGE HAIL AND STRONG WINDS ARE THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES TUESDAY THROUGH WEDNESDAY
AS ANOTHER STRONGER COLD FRONT PUSHES INTO SOUTHERN WISCONSIN FROM
THE WEST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A
PRINCETON...COLUMBUS...MADISON TO MONROE LINE.

PORTIONS OF THE ROCK RIVER WILL REMAIN IN MODERATE TO MAJOR FLOOD
UNTIL EARLY THIS WEEK...AS RIVER LEVELS CONTINUE TO FALL SLOWLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON TODAY AND TUESDAY.

LMZ643>646-301700-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1147 AM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOOK FOR PATCHY FOG...ESPECIALLY TOWARD OPEN WATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CRITERIA MAY BE MET TUESDAY DUE TO BRISK
SOUTHERLY WINDS..AND AGAIN LATE WEDNESDAY NIGHT THROUGH FRIDAY
DUE TO BRISK NORTHERLY WINDS.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON THROUGH
WEDNESDAY NIGHT.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:25 PM CDTMarine Dense Fog AdvisoryMKX7 hr
Apr 29, 4:22 PM CDTSmall Craft AdvisoryMKX27 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.